# SDR SCNA01036

- Difficulty date: May 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 49,673 hours, 25,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 19428
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE LEFT FORWARD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK.
